Syndrome of inappropriate secretion of antidiuretic hormone associated with limbic encephalitis in a patient with drug-induced hypersensitivity syndrome.

Abstract

Drug-induced hypersensitivity syndrome (DIHS)/drug rash with eosinophilia and systemic symptoms (DRESS) is a severe multiorgan reaction with reactivation of herpesviruses. Various features are often seen during the course of the disease. Many aspects of this syndrome suggest close similarities between DIHS/DRESS and graft-versus-host disease. We describe a… (More)
DOI: 10.1111/j.1365-2230.2007.02645.x

Topics

2 Figures and Tables

Cite this paper

@article{Sakuma2008SyndromeOI, title={Syndrome of inappropriate secretion of antidiuretic hormone associated with limbic encephalitis in a patient with drug-induced hypersensitivity syndrome.}, author={Kazuya Sakuma and Yoko Kano and M. Fukuhara and Tetuo Shiohara}, journal={Clinical and experimental dermatology}, year={2008}, volume={33 3}, pages={287-90} }